# SDR SIMA3191

- Difficulty date: November 14, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N223AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 223
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5236 - FLOOR PROXIMITY EMERGENCY LIGHTS AT SEATS 2B AND 5B ARE INOPERATIVE.  PUT ON MEL AT THIS TIME.  MAINTENANCE REPLACED BULBS IN BOTH POSITIONS.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
